MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #3 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #3 PACK; SCALER, ULTRASONIC
Catalog Number PUENDO3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that proultra endo tip #3 pack tip broke during use.No injury occurred.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Customer returned 1x puendo3 lot 0000412139 in an autoclave bag.Using microscope visually checked tip.Instrument was broken as indicated in complaint.No manufacturing defects or markings were noted on instrument.Complaint does not indicate what power setting was being used at time of breakage.Dhr nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.

Brand Name
PROULTRA ENDO TIP #3 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20759291
Report Number2320721-2024-00071
Device Sequence Number20930916
Product Code ELC
UDI-Device IdentifierD716PUENDO31
UDI-PublicD716PUENDO31
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUENDO3
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown